# SDR SIMA20171210004

- Difficulty date: December 10, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 30,742 hours, 28,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 74886
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 EMERGENCY BATTERY PACK IS DEAD.-C/A-REMOVED AND REPLACED #4 EMERGENCY BATTERY PACK IAW EMB-140 AMM 33-50-04, OPS CHECK GOOD.
